Reference Type | Journal (article/letter/editorial) |
---|
Title | Block Arnoldi-based methods for large scale discrete-time algebraic Riccati equations |
---|
Journal | Journal of Computational and Applied Mathematics |
---|
Authors | Bouhamidi, A. | Author |
---|
Heyouni, M. | Author |
Jbilou, K. | Author |
Year | 2011 (October) | Volume | 236 |
---|
Issue | 6 |
---|
Publisher | Elsevier BV |
---|
DOI | doi:10.1016/j.cam.2011.09.017Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 9498003 | Long-form Identifier | mindat:1:5:9498003:7 |
---|
|
GUID | 0 |
---|
Full Reference | Bouhamidi, A., Heyouni, M., Jbilou, K. (2011) Block Arnoldi-based methods for large scale discrete-time algebraic Riccati equations. Journal of Computational and Applied Mathematics, 236 (6). 1531-1542 doi:10.1016/j.cam.2011.09.017 |
---|
Plain Text | Bouhamidi, A., Heyouni, M., Jbilou, K. (2011) Block Arnoldi-based methods for large scale discrete-time algebraic Riccati equations. Journal of Computational and Applied Mathematics, 236 (6). 1531-1542 doi:10.1016/j.cam.2011.09.017 |
---|
In | (2011, October) Journal of Computational and Applied Mathematics Vol. 236 (6) Elsevier BV |
---|
These are possibly similar items as determined by title/reference text matching only.